# SDR IXXA110026O

- Difficulty date: March 7, 2011
- Submitted: March 7, 2011
- Operation: Air carrier
- Aircraft: N606AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46044
- Aircraft time: 99,360 hours, 32,982 cycles
- Engine: Ge CFM562C1
- Engine time: 43,737 hours, 20,097 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Sensor
- Part number: 8901180
- Part serial: WYC29522
- Condition: Defective
- Location: Zone 400
- Part time: 43,737 hours, 20,097 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CRUISE NR 3 ENG COMPRESSOR STALLED.  CREW RETURNED TO DEPARTURE WITHOUT FURTHER INCIDENT.  MX REPLACED (CIT) SENSOR. OPS CHECK GOOD IAW CFM MM 73-21-20.  ACFT WAS RETURNED TO SERVICE.
